Illinois Journal of Mathematics

The space of homeomorphisms on a torus

Mary-Elizabeth Hamstrom

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 9, Issue 1 (1965), 59-65.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256067581

Mathematical Reviews number (MathSciNet)
MR0170334

Zentralblatt MATH identifier
0127.13505

Subjects
Primary: 54.50

Citation

Hamstrom, Mary-Elizabeth. The space of homeomorphisms on a torus. Illinois J. Math. 9 (1965), no. 1, 59--65. http://projecteuclid.org/euclid.ijm/1256067581.


Export citation